# SDR SIMA201904153003

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 831 hours, 555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2567
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER EMERGENCY DOOR SLIDE DEPLOYED-C/A-FOUND FWD PAX DOOR EMERGENCY SLIDE DEPLOYED REMOVED AND REPLACED FWD PAX DOOR EMERGENCY SLIDE ASSY IAW AMM 25-65-01. NO FURTHER DEFECTS NOTED
